# SDR JBXA000204

- Difficulty date: October 3, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 1,135 hours, 1,023 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Part number: 70623
- Part serial: 536
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB CH1 INOP.  STATUS MSG AND ASSOCIATED CB POPPED IN FLIGHT(2B8).  REMOVED AND REPLACED HSTA IAW 27-42-01.  REMOVED AND REPLACED HSMCU IAW CRJ AMM 27-42-05, OPS CK GOOD.
